Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can paracetamol cause an asthma attack and frequent urination ?

Hi Doctor, I am 26 years old female, 160cm tall and 55kgs. 8 years ago I was diagnosed with mild persistant asthma. Im usually on 400mcg of budesonide as maintainance but have been off it in the last 4 months due to good control, and the last time I was on prednisone was in December 2010. Lately I have been having more asthma symptoms than usual but the xopenex inhaler I am on always helps. Last night I was having mild asthma symptoms and started running a fever with joint aches and took 1000mcg Panadol extra. The asthma symptoms suddenly escalated and refused to repond to xopenex. I ended up using 7 puffs within 5 or 6 hours and they did nothing. I even tried strong coffee and steaming but it didn t work. I also got an upset stomach and frequent urination . My question is, could paracetamol cause the tough attack and all the other symptoms?
Asked On : Sun, 29 May 2011
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
paracetamol doesnt precipitate asthma attacks..u can take paracetamol max upto 4gm per day..regarding your asthma its better adviced to cont budesonide as a prophylaxis
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor